# SDR FDEA201503180966

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT, SUPPORT ANGLE FOUND CORROSION AT STATION 1790 - 1825, STRINGER 6R, AFTER APU AIR INLET DOOR HOUSING REMOVED.  FOUND OUT OF LIMIT IAW SRM 53-80-02 FIG 101 DETAIL IV REV 114.  CORRODED SUPPORT ANGLE R & R WITH NEW SUPPORT ANGLE IAW DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
